# SDR UALA2012100805703

- Difficulty date: October 6, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 41,980 hours, 16,462 cycles
- Engine: Iae V2527A5
- System (JASC): 3140 · Central Computers
- Part: Eiu
- Part number: 3957985205
- Part serial: 213
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO REPORTED HIGH IDLE FAULT AND NR 2 REVERSER FAULT, REPLACED NR 2 EIU.  PCN: 482-9526, MR73252.  REPLACED PER TOMC, PRECAUTIONARY.  CFDS TEST OF EIU, OK.
